# SDR AALA20020779

- Difficulty date: May 30, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N1416A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11395
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 415005
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, AFTER TAKE OFF WITH LANDING GEAR UP RECEIVED A LEFT MAIN GEAR UNSAFE LIGHT.  LOWERED GEAR DOWN AND RECEIVED UNSAFE ON BOTH MAIN GEARS AND GREEN ON NOSE GEAR.  RAISED GEAR AND RECEIVED UNSAFE ON LEFT MAIN LANDING GEAR AGAIN.  RETURNED, LOWERED LANDING GEAR DOWN WITH ALTERNATE SYSTEM, LANDED WITHOUT INCIDENT.  REPLACED LEFT HAND MAIN GEAR RETRACT ACTUATOR.  SWUNG GEAR, SYSTEM GROUND CHECKED NORMAL OPERATION.
